MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUTURE 27"(70CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUTURE 27"(70CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE
Model Number PDPB340
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts will be made to obtain the following information.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure date and name of index surgical procedure? were any concomitant procedures performed? the diagnosis and indication for the index surgical procedure? what were current symptoms following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? on what tissue was the suture used? what was the tissue condition? (normal, thin, calcified, fragile, diseased?) how was the suture placed? (interrupted or continuous?) how long after the initial procedure was the suture deterioration noticed? please clarify what is meant by suture deterioration.Does this mean the suture broke? please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? product lot number? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Component code: (b)(4) device not returned.Trade name: (b)(4), active ingredient(s): triclosan, dosage form: suture/solid/parenteral, strength :2360 g/m.Related events reported via: 2210968-2021-05335.
 
Event or Problem Description
It was reported that a patient underwent an unspecified cervical cerclage procedure on an unknown date and suture was used during circumferential suturing of the cervix.About 4 months later, in the outpatient department, it was confirmed that the suture remained.But after another week, the suture could not be confirmed, and the cervical canal had been loosened.The suture was deteriorated.The patient has been hospitalized for safety.Additional information will be requested.

Brand Name
PDS PLUS SUTURE 27"(70CM) 0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11952900
Report Number2210968-2021-05334
Device Sequence Number17147645
Product Code NEW
UDI-Device Identifier10705031048799
UDI-Public10705031048799
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDPB340
Device Catalogue NumberPDPB340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;